MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SHIELDED BLADED DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SHIELDED BLADED DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB35
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: coelio sigmoidectomy.Event description: [translation] during a coelio sigmoidectomy: when the trocars were removed at the end of the operation, the end of the trocar was found to be damaged: broken, burnt? the optic (30 mm video laparascope) was placed in this trocar had microchips fallen intra-abdominally? patient status: unknown.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.A historical trend analysis and review of production records was performed and no relevant documentations were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.
 
Event or Problem Description
Procedure performed: coelio sigmoidectomy.Event description: [translation] during a coelio sigmoidectomy: when the trocars were removed at the end of the operation, the end of the trocar was found to be damaged: broken, burnt? the optic (30 mm videolaparoscope) was placed in this trocar -> had microchips fallen intra-abdominally? additional information received from applied medical representative via email on 07aug24 in reply to questions: no, the patient did not suffer any injuries.Status: no patient injury reported.No intervention, issue spotted at the end of the procedure once trocar was being removed.Date of event 07/16/2024.No clean rupture: shredded as if melted.Trocar was inserted with rotation.No difficulty with insertion.Not a robotic procedure but laparoscopic.Intervention: no intervention, issue spotted at the end of the procedure once trocar was being removed.Patient status: unknown, no patient injury reported.

Brand Name
KII SHIELDED BLADED DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key19913118
Report Number2027111-2024-00775
Device Sequence Number8104449
Product Code GCJ
UDI-Device Identifier00607915129897
UDI-Public(01)00607915129897
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTB35
Device Catalogue Number101473280
Device Lot Number1509881
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30 DEGREE VIDEOLAPAROSCOPE; 5MM TROCAR X 2; 5MM TROCAR X 2
Patient SexUnknown